# SDR DXTA200501029

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 4,781 hours, 2,932 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

WHILE DESCENDING TO LAND, WITH NO FLAPS OR SLATS EXTENDED, RECEIVED AN AMBER FLAP FAIL MESSAGE ALONG WITH THE FLAPS INDICATING FLAPS 15 DEGREES WHEN UP.  FOLLOWED EMERGENCY CHECKLIST.  LANDED WITH SLATS EXTENDED ONLY.  COULDN'T RETRACT AFTER LANDING.  ITEM IS UNDER INVESTIGATION.
